Equate Ibuprofen Pain Reliver/Fever Reducer 200 mg 100 Coated Tablets in (2 Pack)

Product Image Click for larger image

Product Description

Helps relieve headaches, common cold, toothache, fever, muscular aches, backache, minor pains of arthritis and menstrual cramps


Product Features

  • Compare to Advil Tablets active ingredient.
  • Helps relieve headaches, common cold, toothache, fever, muscular aches, backache, minor pains of arthritis and menstrual cramps.
  • 200 Coated Tablets